Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Aug 26, 2021, 5:21 PM EDT for Mercer County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2021, 5:21 PM EDT (21:21 UTC)
- Expired
- Aug 26, 2021, 5:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Hail
- 0.25 in
- Wind
- 40
County Mercer County, OH
The radar
The Cincinnati radar (KILN), 123 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1291 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
843
WWUS81 KILN 262121
SPSILN
Special Weather Statement
National Weather Service Wilmington OH
521 PM EDT Thu Aug 26 2021
OHZ034-035-042-043-262145-
Auglaize OH-Darke OH-Shelby OH-Mercer OH-
521 PM EDT Thu Aug 26 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN SHELBY,
NORTHEASTERN DARKE, SOUTHWESTERN AUGLAIZE AND SOUTHEASTERN MERCER
COUNTIES THROUGH 545 PM EDT...
At 521 PM EDT, a strong thunderstorm was located near Minster, moving
northwest at 10 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Coldwater, New Bremen, Minster, St. Henry, Fort Loramie, Osgood,
Chickasaw, Burkettsville, North Star, Montezuma, Yorkshire, Egypt,
Lake Loramie State Park, Maria Stein, Carthagena and Willowdell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4040 8431 4025 8445 4035 8466 4048 8466
4053 8449
TIME...MOT...LOC 2121Z 126DEG 10KT 4037 8446
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
ConiglioWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 26, 4:29 PM EDT, 52 minutes earlier.
Area forecast discussion, Aug 26, 4:29 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 429 PM EDT Thu Aug 26 2021 .SYNOPSIS... Slow moving storms will continue into the evening hours with precipitation gradually decreasing overnight. The heat and humidity will continue into the weekend with daily thunderstorm chances continuing. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Dangerous flooding situation developing in portions of eastern Indiana into western portions of Ohio. Moisture transport vectors continue to indicate slow moving storms over the next several hours in this area. In addition thunderstorm activity is starting to develop in other area locations as well. Please remain alert and pay attention to all flood warnings this evening. Flash flooding is not the only threat however. Hail, generally on the smaller size, will be possible with some of these storms. Isolated larger hail will be possible. In addition, DCAPE values are very high and there are steep low level lapse rates. Due to this there is also the potential for damaging winds with the storms. Another additional threat outside of thunderstorm activity is still the heat into the early evening hours. Canceled a portion of the heat advisory, however kept the southern portion of the heat advisory in place where storms have not yet reached. In addition there is a special weather statement out for some of the other area locations for heat index values in the middle to upper 90s. As additional storms develop expect the heat threat to then diminish across the region. Will also have to watch out for the potential for fog during the overnight hours once thunderstorm activity decreases. Given low level moisture from the rainfall and due to slow moving flow. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... Yet another day of heat, humidity, and thunderstorm activity. Have heat index values in the 90s. There are some isolated values near heat advisory criteria of 100, however due to some uncertainty with convective potential just have mention in the HWO and did not issue a heat advisory anywhere for Friday. While there will be the potential for thunderstorm activity on Friday and some heavy downpours, the moisture transport vectors do indicate a little more in the way of movement. Given the continued environment as well, cannot rule out isolated strong to severe storms as well. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Guidance from models continues to suggest H5 ridge amplification over the Ohio Valley for the weekend. This will allow for surface high pressure to broaden its influence across the lower Ohio Valley through the Atlantic coast. A stalled frontal boundary will lift northward into the Great Lakes region in response to the ridge aloft becoming more amplified. This should limit the overall coverage of shower and storm activity across the ILN CWA as the primary forcing mechanism remains to our north. However, hot and humid conditions will still offer an unstable air mass, so isolated convective activity cannot be completely ruled out. Rather, PoPs will primarily be diurnal in nature, with better chances as you move further north. Expect daytime highs to continue trending around 5 degrees or so above average, with most locations topping out in the upper 80s to lower 90s both Saturday and Sunday. Flow pattern aloft becomes more progressive on Monday, allowing the H5 ridge to propagate eastward. In turn, this ridging pattern will be replaced by a trough in the Midwest. The upper level trough and associated surface cold front will offer better shower and storm coverage on Monday as this unstable air mass has a sufficient lifting mechanism to initiate storms. Ensembles from the GFS/Euro show likely probabilities of SBCAPE exceeding 1000 J/kg, so thunderstorm activity will likely cover a good portion of the fa. The cold front will slowly progress through our fa Monday night, which will continue to offer chances for showers and storms during the overnight hours. Models still have this cold front draped across portions of southern Ohio by 12z Tuesday morning, so with the slower progression of the front, precipitation chances remain intact on Tuesday. The other feature to be on the lookout for on Tuesday is the potential impacts of a tropical system - currently listed as Tropical Depression NINE from the NHC. This system is currently forecast to reach Hurricane strength as it moves through the Gulf, eventually making landfall on the northern Gulf Coast Sunday. Ensemble tracks from the CMC/GFS are now leaning more towards a solution where the system moves up through the Tennessee and lower Ohio Valleys, which would provide increased moisture, clouds and precipitation across the majority of the ILN CWA. Impacts from this system would be felt as early as Tuesday, but it's still a little early to diagnose the overall impacts it will have in our region as changes in the flow pattern aloft will influence the track and evolution of this system. Nonetheless, it will be one of the primary features to look out for during the middle of next week. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... Thunderstorms have started to develop this afternoon and expect additional thunderstorm development into the evening hours before gradually decreasing tonight. Wind flow is very weak with these so expect thunderstorms that develop to be very slow moving, especially ones by KDAY, KCVG, and KLUK. Isolated gusty winds will be possible with these thunderstorms along with reduced visibility. Tonight there will be the potential for more fog development. Cu will develop again for the day on friday with additional thunderstorm development potential during the afternoon hours. Left out of the TAF sites tomorrow until after the end of the TAF period except for at the longer KCVG TAF where there is a VCTS mention. Flow on Friday will continue to be light. Outside of thunderstorm activity expect winds to be light and less than 10 knots. OUTLOOK...Thunderstorms are possible through Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...Heat Advisory until 7 PM EDT this evening for OHZ078. KY...Heat Advisory until 7 PM EDT this evening for KYZ089>096. IN...Heat Advisory until 7 PM EDT this evening for INZ075-080. && SYNOPSIS...Novak NEAR TERM...Novak SHORT TERM...Novak LONG TERM...Campbell AVIATION...Novak
Hazardous weather outlook, Aug 26, 4:12 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 412 PM EDT Thu Aug 26 2021 KYZ097>100-OHZ026-034-035-042>046-051-052-054>056-063>065-072>074- 079>082-088-272015- Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union OH-Delaware-Miami-Champaign-Madison-Franklin OH-Licking- Fayette OH-Pickaway-Fairfield-Clinton-Ross-Hocking-Brown-Highland- Adams-Pike-Scioto- 412 PM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Locations outside of thunderstorm activity will have heat index values into the middle to upper 90s through the early evening hours. Thunderstorms that develop will produce heavy rainfall and lead to the potential for flooding issues. In addition to the flooding concerns isolated small hail and damaging wind gusts will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat index values in the 90s are expected for Friday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather conditions. INZ075-080-KYZ089>096-OHZ078-272015- Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Clermont- 412 PM EDT Thu Aug 26 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky and Southwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Slow moving storms will bring the potential for heavy downpours and flooding concerns into the evening hours. In addition small hail and damaging winds will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat index values in the 90s are expected for Friday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather conditions. INZ050-058-059-066-073-074-OHZ053-060>062-070-071-077-272015- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Clark-Preble- Montgomery-Greene-Butler-Warren-Hamilton- 412 PM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Storms will continue across many locations into the evening hours. Storms will be slow moving and any storm that develops will lead to flash flood concerns. Please pay attention into the evening hours and watch for flash flooding. In addition to the flood threat, there will be the potential for hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat index values in the 90s are expected for Friday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report significant weather conditions.
In the hours before
Special weather statement, Aug 26, 4:37 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
437 PM EDT Thu Aug 26 2021
INZ074-075-KYZ091-262100-
Ohio IN-Dearborn IN-Boone KY-
437 PM EDT Thu Aug 26 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO, SOUTHERN
DEARBORN AND NORTHERN BOONE COUNTIES THROUGH 500 PM EDT...
At 437 PM EDT, a strong thunderstorm was located near Rising Sun.
This storm was nearly stationary.
HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Lawrenceburg, Aurora, Rising Sun, Dillsboro, Moores Hill, Wilmington,
French, Hartford, Mount Sinai, Aberdeen, Pate, Belleview, Cold
Springs, Petersburg, Rabbit Hash and North Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3908 8481 3890 8480 3890 8504 3913 8509
TIME...MOT...LOC 2037Z 087DEG 3KT 3899 8490
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ConiglioSpecial weather statement, Aug 26, 4:41 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
441 PM EDT Thu Aug 26 2021
INZ050-OHZ042-060-262115-
Wayne IN-Darke OH-Preble OH-
441 PM EDT Thu Aug 26 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN WAYNE,
NORTHWESTERN PREBLE AND SOUTHERN DARKE COUNTIES THROUGH 515 PM EDT...
At 441 PM EDT, a strong thunderstorm was located near Lewisburg. This
storm was nearly stationary.
HAZARD...Wind gusts up to 45 mph, pea size hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Greenville, Arcanum, Bradford, Hagerstown, New Madison, Fountain
City, Franklin, Webster, Wayne Lakes, Gettysburg, Greens Fork,
Bethel, Hollansburg, Palestine, Economy, Whitewater, Union Corners,
Middleboro, Sharpeye and Abbottsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4000 8481 4013 8481 4020 8444 4006 8443
3988 8476 3987 8519 3990 8520 4001 8520
TIME...MOT...LOC 2041Z 067DEG 3KT 3984 8464
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
ConiglioSpecial weather statement, Aug 26, 4:54 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
454 PM EDT Thu Aug 26 2021
OHZ044-045-052-262130-
Champaign OH-Logan OH-Union OH-
454 PM EDT Thu Aug 26 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN CHAMPAIGN,
SOUTHERN LOGAN COUNTIES IN WEST CENTRAL OHIO AND SOUTHWESTERN UNION
COUNTIES IN CENTRAL OHIO THROUGH 530 PM EDT...
At 454 PM EDT, a strong thunderstorm was located over North
Lewisburg. This storm was nearly stationary.
HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Marysville, West Liberty, North Lewisburg, De Graff, Milford Center,
Quincy, Woodstock, Cable, Rosewood, Pickrelltown, Lippincott,
Carysville, Springhills, Mingo, Pottersburg and Kennard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4026 8335 4012 8339 4021 8401 4034 8396
TIME...MOT...LOC 2054Z 125DEG 2KT 4023 8360
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ConiglioLocal storm report, Aug 26, 4:58 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HEAVY RAIN MORAINE 39.70N 84.23W
08/26/2021 M2.40 INCH MONTGOMERY OH PUBLIC
&&
HICKMANLocal storm report, Aug 26, 4:59 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD DOWNTOWN DAYTON 39.76N 84.19W
08/26/2021 MONTGOMERY OH FIRE DEPT/RESCUE
SEVERAL MOTORISTS STRANDED IN HIGH WATER REPORTED.
&&
JDRSpecial weather statement, Aug 26, 5:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
521 PM EDT Thu Aug 26 2021
OHZ034-035-042-043-262145-
Auglaize OH-Darke OH-Shelby OH-Mercer OH-
521 PM EDT Thu Aug 26 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN SHELBY,
NORTHEASTERN DARKE, SOUTHWESTERN AUGLAIZE AND SOUTHEASTERN MERCER
COUNTIES THROUGH 545 PM EDT...
At 521 PM EDT, a strong thunderstorm was located near Minster, moving
northwest at 10 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Coldwater, New Bremen, Minster, St. Henry, Fort Loramie, Osgood,
Chickasaw, Burkettsville, North Star, Montezuma, Yorkshire, Egypt,
Lake Loramie State Park, Maria Stein, Carthagena and Willowdell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4040 8431 4025 8445 4035 8466 4048 8466
4053 8449
TIME...MOT...LOC 2121Z 126DEG 10KT 4037 8446
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ConiglioThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 9:36 AM EDT | Heat Advisory | ILN | Butler, Clermont, Hamilton, Warren | 9 hr |
| Aug 26, 2:26 PM EDT | Special Weather Statement | ILN | Greene | 34 min |
| Aug 26, 2:30 PM EDT | Special Weather Statement | ILN | Clark | 30 min |
| Aug 26, 2:39 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery | 20 min |
| Aug 26, 2:41 PM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Aug 26, 2:51 PM EDT | Special Weather Statement | ILN | Clark | 24 min |
| Aug 26, 2:59 PM EDT | Flash Flood Warning | ILN | Greene, Montgomery | 2 hr |
| Aug 26, 2:59 PM EDT | Special Weather Statement | ILN | Montgomery | 31 min |
| Aug 26, 3:10 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 17 min |
| Aug 26, 3:13 PM EDT | Areal Flood Advisory | ILN | Butler | 18 min |
| Aug 26, 3:15 PM EDT | Special Weather Statement | ILN | Butler | 30 min |
| Aug 26, 3:23 PM EDT | Special Weather Statement | ILN | Miami | 37 min |
| Aug 26, 3:23 PM EDT | Special Weather Statement | ILN | Butler | 37 min |
| Aug 26, 3:31 PM EDT | Flash Flood Warning | ILN | Butler | 65 min |
| Aug 26, 3:33 PM EDT | Special Weather Statement | ILN | Preble | 27 min |
| Aug 26, 3:36 PM EDT | Areal Flood Advisory | ILN | Clark | 62 min |
| Aug 26, 3:39 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 2 hr |
| Aug 26, 3:50 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| Aug 26, 4:11 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| Aug 26, 4:17 PM EDT | Special Weather Statement | ILN | Preble | 28 min |
| Aug 26, 4:23 PM EDT | Special Weather Statement | ILN | Miami | 37 min |
| Aug 26, 4:27 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Montgomery, Preble | 51 min |
| Aug 26, 4:32 PM EDT | Special Weather Statement | ILN | Warren | 28 min |
| Aug 26, 4:34 PM EDT | Special Weather Statement | ILN | Union | 26 min |
| Aug 26, 4:41 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Aug 26, 4:51 PM EDT | Areal Flood Advisory | ILN | Warren | 75 min |
| Aug 26, 4:54 PM EDT | Special Weather Statement | ILN | Champaign | 36 min |
| Aug 26, 5:50 PM EDT | Special Weather Statement | ILN | Highland | 25 min |
| Aug 26, 5:54 PM EDT | Areal Flood Advisory | ILN | Clermont | 40 min |
| Aug 26, 5:54 PM EDT | Special Weather Statement | ILN | Ross | 36 min |
| Aug 26, 6:00 PM EDT | Special Weather Statement | ILN | Adams, Brown | 30 min |
| Aug 26, 6:31 PM EDT | Areal Flood Advisory | ILN | Adams | 21 min |
| Aug 26, 6:31 PM EDT | Special Weather Statement | ILN | Adams | 29 min |
| Aug 26, 6:52 PM EDT | Flash Flood Warning | ILN | Adams | 98 min |
| Aug 26, 4:46 PM EDT | Areal Flood Advisory | ILN | Boone | 69 min |
| Aug 26, 5:23 PM EDT | Special Weather Statement | ILN | Pendleton | 37 min |
| Aug 26, 2:22 PM EDT | Special Weather Statement | ILN | Franklin | 23 min |
| Aug 26, 2:47 PM EDT | Special Weather Statement | ILN | Franklin | 28 min |
| Aug 26, 4:37 PM EDT | Special Weather Statement | ILN | Ohio | 23 min |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.